# SDR CALA2021051900699

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 83,691 hours, 32,858 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90241570403
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT AT APPROX 20000 FEET CABIN ALT BEGAN TO CLIMB. GOT CA B PRSAFETY VALVE OPEN ECAM PFR SHOWED NO COORELATED FAILURE MESSAGES.PERFORMED CPC TESTS NO FAULTS NOTED. #2 PER AMM 21-31-00-710-002-A. BOTH CONTROLLERS PASSED WITH NO FAULTS. ALSO NEITHER CONTROLLER HAD ANY FAULTS ON LAST LEG PERFORMED CABIN PRESSURE CONTROLLER TESTS ON BOTH CPC #1 AND CPC ADD EMP:N REPORT OR PREVIOUS LEGS REPORT. SUSPECT OUTFLOW VALVE OPENED DURING FLIGHT BELOW DELTA P = 8.5 PSI (POSITIVE PRESSURE RELIEF) PERFORMED TSM 21-31-00-810-808-A FOR OPEN SAFETY VALVES, CHECKED ATTACHED) UNABLE TO VERIFY THAT SAFETY VALVES (6HL OR 7HL) POSITION OF VALVE (CLOSED), PULLED ECS REPORT 19 (SEE PIC FOR PRECAUTIONARY REASON REPLACED SAFETY VALVE 6HL REF 21-31-52 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1059285  SN OFF 2202 AS STATED  ABOVE TESTS ON BOTH CPC''S REVEALED NO FAULTS AND PFR STATUS MESSAGES SHOWED NO ASSOCIATED FAILURE MESSAGES....WITH PRECAUTIONARY REASONS REPLACED  OUTFLOW VALVE REF MM 21-31-51-400-001-A. RAN PRESSURE CONTROL TEST REF MM ADD EMP:U094578 INCOMPLETE DATA FROM ECS 19 ( SEE PREVIOUS UPDATE) AND FOR IPC REFERENCE # 21-31-51 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1994195  SN OFF 5713 21-31-00-710-002,003 SYSTEM CHECKS OK. PART ENTRY TT 1059285 ON S/N OFF 8202 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1059285  SN OFF 8202 VALVE, SAFETY O  OFF 31-2131-9-0001 8202 ON 31-2131-9-0001 5567
